IJPAM: Volume 25, No. 1 (2005)

CHARACTERIZATIONS OF FUZZY PARACOMPACTNESS

Qutaiba Ead Hassan
Department of Mathematics
Complutense University of Madrid
Madrid, 28040, SPAIN
e-mail: Qutaiba_Ead@mat.ucm.es


Abstract.In this paper new characterizations of fuzzy paracompactness are presented by mean of concepts of fuzzy star refinement and barycentric refinement

Received: October 10, 2005

AMS Subject Classification: 54A40, 03E72

Key Words and Phrases: fuzzy topological space, fuzzy compactness, $S$-paracompactness, $S$*-paracompactness, fuzzy paracompactness, *-fuzzy paracompactnes

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 25
Issue: 1